# SDR CALA2014052300644

- Difficulty date: May 23, 2014
- Submitted: May 23, 2014
- Operation: Air carrier
- Aircraft: N30401
- Make and model: Boeing 737924
- Aircraft serial: 30118
- Aircraft time: 40,098 hours, 16,302 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Structure
- Condition: Dirty
- Location: Cargo Door
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

LOSS OF CABIN PRESS AT FL 250 TO A CABIN ALT OF APPROXIMATELY 12,000.  PERFORMED QRH IN MANUAL DID NOT CONTROL CABIN.  PERFORMED FIM 21-31-00-810-823 CLEANED AREA AROUND CARGO DOOR SYS OPERATIONS CHECKED GOOD ON PRESS CHECK.  PERFORMED CABIN DECAY CHECK IAW MM 05-51-91-790-801.  DECAY WITHIN LIMITS.
